# SDR AALA201801189012

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 47,960 hours, 5,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 34859A7
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR PRESSURE WAS LOW. MAINTENANCE REPLACED R2 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR PER AMM 52-11-22 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
